# SDR SWIA202158176

- Difficulty date: March 31, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Lbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT RAIL SUPPORT BEAM FS409+118 TO FS559-10 LBL9.0     (C-CHECK RO 5/16/2021)     / REMOVED CORROSION ON THE SEAT RAIL SUPPORT BEAM FROM FS409+118 TO FS559+10 LBL9, & FOUND TO BE OUT OF LIMITS PER REF REO 601R-53-00-005, REV -B, DATE 2011-01-06. REPAIRED SEAT RAIL PER MHIRJ REO 601R-53-41-2906, REV -- , DATED 2021-05-07 AND COMPLIED WITH ALL STEPS OF THE REO. SEE CONTIUATION CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY.
